Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Shortest paths through pseudorandom points in the $ d$-cube


Author: J. Michael Steele
Journal: Proc. Amer. Math. Soc. 80 (1980), 130-134
MSC: Primary 65C99; Secondary 60D05
MathSciNet review: 574522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A lower bound for the length of the shortest path through n points in $ {[0,1]^d}$ is given in terms of the discrepancy function of the n points. This bound is applied to obtain an analogue for several pseudorandom sequences to the known limit behavior of the length of the shortest path through n independent uniformly distributed random observations from $ {[0,1]^d}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65C99, 60D05

Retrieve articles in all journals with MSC: 65C99, 60D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0574522-4
PII: S 0002-9939(1980)0574522-4
Keywords: Discrepancy, pseudorandom, shortest paths, uniform distribution
Article copyright: © Copyright 1980 American Mathematical Society